MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,EPID 20G NYLON, 18G HUSTEAD, PHARM

MEDLINE INDUSTRIES LP; TRAY,EPID 20G NYLON, 18G HUSTEAD, PHARM
Catalog Number PAIN9024
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2023 "the connector had broken off the catheter and the two were no longer connected.A piece of the mcatheter remained in the connector and the catheter that was in the patient was beside the connector" which resulted in breakthrough pain for the patient.The device was said to be in place for 8 hours when the incident was noted.The catheter was connected to a new filter and tubing according to the customer.No additional needle placement was reported.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Catheter became disconnected.

Common Device Name
TRAY,EPID 20G NYLON, 18G HUSTEAD, PHARM
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17631345
Report Number1417592-2023-00353
Device Sequence Number12380443
Product Code LRO
UDI-Device Identifier10889942448708
UDI-Public10889942448708
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN9024
Device Lot Number22HLA525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown